# SDR CA050330003

- Difficulty date: March 20, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,628 hours, 43,051 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7003974730
- Part serial: 88081398
- Condition: Failed
- Location: Flt Manage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT GUIDANCE COMPUTER FAILED DUE TO HARDWARE INTERNAL FAILURE. WHEN AIRCRAFT POWER WAS ATTACHED AND SELECTED ON: TO TROUBLE SHOOT YAW/DAMPER FAIL SNAG, MECHANICS NOTICED RED GLOW FROM INSIDE BOX AND FAINT SMOKE/MICARTA SMELL INDICATING OVERHEAT CONDITION - FLIGHT GUIDANCE COMPUTER REPLACED WITH NO FURTHER INCIDENT.
